Indian Journal of Nuclear Medicine
Home | About IJNM | Search | Current Issue | Past Issues | Instructions | Ahead of Print | Online submissionLogin 
Indian Journal of Nuclear Medicine
  Editorial Board | Subscribe | Advertise | Contact
Users Online: 137 Print this page  Email this page Small font size Default font size Increase font size
REVIEW ARTICLE
Year : 2021  |  Volume : 36  |  Issue : 2  |  Page : 163-167

Review of adverse reactions associated with the use of common diagnostic radiopharmaceuticals


1 Department of Pharmacology, All India Institute of Medical Sciences, Bhubaneswar, Odisha, India
2 Department of Nuclear Medicine, All India Institute of Medical Sciences, Bhubaneswar, Odisha, India
3 Department of Nuclear Medicine, Royal Free London NHS Foundation Trust, London, England

Correspondence Address:
Dr. Kanhaiyalal Agrawal
All India Institute of Medical Sciences, Bhubaneswar, Odisha
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijnm.ijnm_219_20

Rights and Permissions

Radiopharmaceuticals are used in the diagnosis and management of various diseases. There are several reports of adverse reactions related to the use of radiopharmaceuticals, though it is not as common as conventional drugs. Adverse reactions related to radiopharmaceuticals have been not widely reported and documented. In this review, we have tried to summarize the adverse reactions associated with some of the commonly used radiopharmaceuticals.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed340    
    Printed0    
    Emailed0    
    PDF Downloaded41    
    Comments [Add]    

Recommend this journal